MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Dislocation (2374)
Date of Event 12/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 300-30-10 - equinoxe preserve stem 10mm: (b)(6); 320-01-38 - equinoxe reverse 38mm glenosphere: (b)(6); 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6); 320-15-01 - eq rev glenoid plate: (b)(6).
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 71 year old female patient had an initial left tsa on (b)(6) 2019 and presented with disassociation of polyethylene approxiamtely 3 year(s) and 1 month(s) post initial procedure on (b)(6) 2023.Patient was working on his car using vice grips, twisted his arm, and felt increased pain.He was found to be dislocated in the emergency department with a dissociated polyethylene liner.The case report form indicates that this event is definitely related to the device and to the procedure.The report also indicates the action taken was surgical revision with the removal of humeral liner, humeral tray, glenosphere, locking screws, and torque screws on (b)(6) 2023.The case is resolved.Due to clinical study, no devices will be returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been due to disassembly and dislocation.However, the reported disassembly and dislocation could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18637074
Report Number1038671-2024-00148
Device Sequence Number18075458
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date02/03/2024
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age71 YR
Patient SexMale
Patient Weight101 KG
Patient RaceWhite